I've been working on discontinuing use of this drug slowly. I've been on it for at least 5 years and don't feel I need it... nor is it doing much good when I do. I am now down to a very small dose and just recently began feeling sick/ just not right... sweats,chills, my thinking feels just not right... thought I was coming down with something... but do you think its the withdrawal... I tried to be so careful to do this slowly, having bad experiences in the past getting off of antidepressants.
Hello ChiWiz. You are right on. It is very likely the withdrawl. You have been on it for a long time and I believe because of that factor, you'll be feeling much the same for awhile longer (even though your t6aper is gradual) Hope you do get to feeling better soon. Regards pledge
Hello Chiwiz, & welocme to the site. I totally agree with plegde on his answer. Withdrawls can not be much fun to deal with.You may also find once you are over this that this med was helping you more than you thought it was, or maybe you needed a change in meds. Time will tell. I too wish you the best...
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2010 • 4 answers
Posted 12 Apr 2013 • 1 answer
Posted 14 Sep 2013 • 1 answer
Posted 27 Jul 2015 • 2 answers
Posted 20 Dec 2017 • 3 answers